Alert archive / Alabama / Flash Flood Warnings in 2014
Flash Flood Warning 41, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Sep 3, 2014, 5:35 PM CDT for Jackson County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 3, 2014, 5:35 PM CDT (22:35 UTC)
- Expired
- Sep 3, 2014, 8:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Jackson County, AL
The radar
The Northeast Alabama radar (KHTX), 28 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.6 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 501 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 654 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
261
WGUS54 KHUN 032235
FFWHUN
ALC071-040130-
/O.NEW.KHUN.FF.W.0041.140903T2235Z-140904T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
535 PM CDT WED SEP 3 2014
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL JACKSON COUNTY IN NORTHEASTERN ALABAMA...
* UNTIL 830 PM CDT
* AT 534 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
INTENSE RAINFALL BETWEEN SCOTTSBORO AND SKYLINE. UP TO ONE INCH OF
RAIN HAS ALREADY FALLEN AND ANOTHER INCH COULD FALL IN LESS THAN
30 MINUTES. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SCOTTSBORO...HOLLYWOOD...SKYLINE...PLEASANT GROVES...LIM ROCK...
MARTINTOWN...LARKINSVILLE AND FACKLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3462 8594 3459 8615 3460 8616 3460 8622
3482 8622 3490 8587
$$
KULA2 follow-up statements
068
WGUS74 KHUN 032342
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
642 PM CDT WED SEP 3 2014
ALC071-040130-
/O.CON.KHUN.FF.W.0041.000000T0000Z-140904T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON AL-
642 PM CDT WED SEP 3 2014
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
CENTRAL JACKSON COUNTY...
AT 640 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN BETWEEN HOLLYWOOD AND SKYLINE. RAINFALL WAS BEGINNING TO
DIMINISH IN INTENSITY...BUT RUNOFF IS LIKELY PRODUCING FLASH
FLOODING OF SMALL CREEKS AND STREAMS IN THE AREA DURING THE NEXT
HOUR.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HOLLYWOOD...SKYLINE...MARTINTOWN...FACKLER AND LARKINSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3470 8593 3467 8610 3468 8614 3484 8612
3490 8587
$$
KULA788
WGUS74 KHUN 040117
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
817 PM CDT WED SEP 3 2014
ALC071-040127-
/O.CAN.KHUN.FF.W.0041.000000T0000Z-140904T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON AL-
817 PM CDT WED SEP 3 2014
...THE FLASH FLOOD WARNING FOR CENTRAL JACKSON COUNTY IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3470 8593 3467 8610 3468 8614 3484 8612
3490 8587
$$
KULAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Sep 3, 3:13 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Sep 3, 3:13 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 313 PM CDT WED SEP 3 2014 .DISCUSSION... THE 20Z SURFACE AND IR/VISIBLE SATELLITE IMAGERY INDICATED THAT THE OLD FRONTAL BOUNDARY THAT HAD NEARLY STALLED OVER MIDDLE TENNESSEE...WAS BEGINNING TO MOVE EAST ACROSS TENNESSEE. SCATTERED SHOWERS AND A FEW STORMS WERE BEGINNING TO FORM IN THE UNSTABLE ATMOSPHERE ACROSS NORTH ALABAMA AND INTO SOUTHERN MIDDLE TENNESSEE GENERALLY TO THE SOUTH AND SOUTHWEST OF THE BOUNDARY. TEMPS WERE ONLY SLOWLY WARMING THIS AFTERNOON INTO THE MID 80S DUE TO EXTENSIVE LOW CLOUDS THAT WERE FINALLY BEGINNING TO DISSIPATE SOMEWHAT ACROSS THE AREA. WILL CONTINUE WITH AT LEAST A SLIGHT CHANCE POP ACROSS THE FORECAST AREA THROUGH THE EVENING...DUE TO THE CONTINUED EXPECTED DEVELOPMENT OF SHOWERS AND A FEW STORMS...PWAT VALUES AROUND TWO INCHES AND PROXIMITY OF THE FRONTAL BOUNDARY TO THE FORECAST AREA. IN THE SHORT TERM...WILL CONTINUE WITH CHANCES OF SHOWERS AND THUNDERSTORMS ON THURSDAY AND FRIDAY AS THE COMBINATION OF HEATING...THE OLD BOUNDARY AND PLENTIFUL MOISTURE WILL BE THE DRIVING FACTORS INVOLVING STORM DEVELOPMENT. HAVE FOLLOWED CLOSER TO TOWARD THE COOLER NAM HIGH TEMPS THROUGH FRIDAY AND OVERNIGHT LOWS SHOULD BE CLOSE TO GUIDANCE AND GENERALLY ACCEPTED. BY FRIDAY...THE MODELS ALL DEPICT A COLD FRONT TAKING SHAPE ACROSS THE CENTRAL PLAINS STATES...EXTENDING NORTHEAST INTO THE GREAT LAKES REGION. THE GFS AND ECMWF MODELS ARE SIMILAR IN MOVING A PRE-FRONTAL TROUGH AND TRAILING SURFACE COLD FRONT INTO THE LOWER OHIO VALLEY REGION BY SATURDAY. HAVE SLIGHTLY UPPED PRECIP CHANCES ON SATURDAY TOWARD THE HIGHER END OF THE CHANCE CATEGORY AS THE PRE-FRONTAL TROUGH AND COLD FRONT ARE PROGGED TO SETTLE SOUTHWARD INTO THE VICINITY OF THE FORECAST AREA BY 00Z SUNDAY. BOTH THE ECMWF AND GFS MODELS ARE NOW INDICATING THAT THE COLD FRONT MAY INDEED MAKE IT SOUTH OF THE FORECAST AREA INTO CENTRAL ALABAMA BY 00Z MONDAY. IF THIS SCENARIO UNFOLDS AS THE MODELS SUGGEST...AT LEAST THE SOUTHERN MIDDLE TENNESSEE COUNTIES WILL SEE MORE DRYING AND LOWER DEWPOINT TEMPS BY 12Z MONDAY. HAVE GONE WITH A BLEND BETWEEN THE SLIGHTLY COOLER ECMWF MODEL TEMPS AND WARMER GFS TEMPS FOR SUNDAY THROUGH MONDAY TEMPS. THE ECMWF AND GFS MODELS THEN HINT AT THE FRONTAL BOUNDARY REMAINING CLOSE TO THE FORECAST AREA THROUGH TUESDAY. FOR NOW...WILL KEEP IN A SLIGHT CHANCE OF SHOWERS/STORMS THROUGH WEDNESDAY. WILL FOLLOW CLOSELY TO GFS TEMP GUIDANCE FOR THE LATTER PART OF THE EXTENDED FORECAST PERIODS. TT && .AVIATION... /ISSUED 1233 PM CDT WED SEP 3 2014/ FOR 18Z TAFS...A WEAK SFC BOUNDARY EXISTS ACROSS NW ALABAMA WHICH IS HELPING TO TRIGGER A FEW SHRA ACROSS LAWRENCE/WINSTON COUNTIES. EXPECT COVERAGE OF SHRA /PERHAPS ISOLD TSRA/ TO INCREASE THROUGH THE AFTERNOON IN RESPONSE TO THIS SFC BNDRY...DAYTIME HEATING AND PRESENCE OF WEAK UPR LVL TROUGH AXIS. FEEL INITIAL CONVECTION WILL BE CENTERED CLOSER TO KHSV THROUGH 20Z. THEREAFTER REMAINS IN QUESTION BUT BELIEVE KMSL WILL STAY DRY WITH VFR. REMOVED THUNDER ATTM DUE TO HIGH MOISTURE CONTENT AND ONLY MARGINAL SFC HEATING DUE TO CLOUDS. SHOULD SEE DECREASE IN COVERAGE AFTER SUNSET WITH VFR CONDITIONS PREVAILING. LATER TONIGHT AND INTO THURS MORNING...LOW CLOUDS AND PATCHY FOG COULD AFFECT BOTH KHSV AND KMSL WITH MVFR TO IFR CONDITIONS. FORECAST IS ON THE CONSERATIVE SIDE...DEPENDENT ON WHERE RAIN OCCURS THIS AFTN. DJN.83 && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 71 91 71 91 / 20 30 20 40 SHOALS 70 92 71 92 / 20 30 20 40 VINEMONT 70 90 72 91 / 20 40 20 40 FAYETTEVILLE 70 90 70 89 / 20 30 20 40 ALBERTVILLE 70 89 71 89 / 20 40 20 40 FORT PAYNE 71 91 68 90 / 20 40 20 40 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Sep 3, 3:09 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 309 PM CDT WED SEP 3 2014 ALZ001>010-016-TNZ076-096-097-040300- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 309 PM CDT WED SEP 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT PORTIONS OF THE TENNESSEE VALLEY THIS AFTERNOON. A FEW SHOWERS AND STORMS MAY PERSIST INTO THE EARLY EVENING HOURS...ESPECIALLY EAST OF A LINE EXTENDING FROM DECATUR...TO HUNTSVILLE AND WINCHESTER. THE PRIMARY THREAT WILL BE HEAVY RAIN. DUE TO THE SLOW-MOVING NATURE OF THE SHOWERS AND STORMS...RAPID PONDING OF WATER ON ROADWAYS CAN BE EXPECTED WITH MINOR LOWLAND FLOODING POSSIBLE. BRIEF WIND GUSTS TO 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS. OVERNIGHT...PATCHY DENSE FOG IS EXPECTED TO DEVELOP. VISIBILITIES MAY BE REDUCED TO AS LOW AS ONE QUARTER OF A MILE...ESPECIALLY IN LOCATIONS THAT EXPERIENCE RAINFALL THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED MAINLY AFTERNOON AND EARLY EVENING STORMS WILL BE POSSIBLE THURSDAY AND FRIDAY. THE COVERAGE OF STORMS WILL INCREASE ON SATURDAY AND SATURDAY NIGHT AS A COLD FRONT PUSHES SOUTHWARD ACROSS THE REGION...BUT WILL DECREASE FROM SUNDAY INTO MONDAY AS DRIER AIR SPREADS ACROSS THE REGION IN THE WAKE OF THE FRONT. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Sep 3, 3:40 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
340 PM CDT WED SEP 3 2014
ALZ009-010-032130-
DE KALB AL-JACKSON AL-
340 PM CDT WED SEP 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DE KALB AND SOUTHEASTERN
JACKSON COUNTIES UNTIL 430 PM CDT...
AT 339 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
GERALDINE...OR 10 MILES SOUTHWEST OF RAINSVILLE...MOVING NORTHEAST AT
5 MPH. ANOTHER STRONG STORM WAS DEVELOPING NEAR SYLVANIA.
WIND GUSTS UP TO 40 MPH AND INTENSE DOWNPOURS WILL OCCUR WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
FORT PAYNE...RAINSVILLE...HENAGAR...CROSSVILLE...SYLVANIA...FYFFE...
POWELL...GERALDINE...SECTION AND PISGAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3429 8596 3439 8612 3440 8612 3441 8611
3442 8611 3473 8583 3456 8565
TIME...MOT...LOC 2039Z 214DEG 5KT 3441 8600
KULASpecial weather statement, Sep 3, 4:06 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
406 PM CDT WED SEP 3 2014
TNZ097-032145-
FRANKLIN TN-
406 PM CDT WED SEP 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FRANKLIN COUNTY
UNTIL 445 PM CDT...
AT 405 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
TULLAHOMA...OR 9 MILES NORTHEAST OF LYNCHBURG...MOVING EAST AT 10
MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DECHERD...ESTILL SPRINGS...TIMS FORD LAKE...OAK GROVE...ARNOLD AFB
AND WOODS RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3534 8603 3531 8600 3532 8598 3522 8599
3527 8625 3531 8625 3534 8626 3535 8622
3536 8617 3535 8616 3536 8616
TIME...MOT...LOC 2105Z 268DEG 7KT 3534 8620
KULASpecial weather statement, Sep 3, 4:31 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
431 PM CDT WED SEP 3 2014
ALZ006-009-TNZ097-032215-
MADISON AL-JACKSON AL-FRANKLIN TN-
431 PM CDT WED SEP 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MADISON...
NORTHWESTERN JACKSON AND SOUTHERN FRANKLIN COUNTIES UNTIL 515 PM
CDT...
AT 430 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM
NEAR HUNTLAND TO JUST EAST OF MERIDIANVILLE...MOVING EAST AT 5 MPH.
WINDS IN EXCESS OF 30 MPH AND INTENSE DOWNPOURS WILL OCCUR WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MOORES MILL...MERIDIANVILLE...HUNTLAND...SKYLINE...NEW MARKET...
ANDERSON...HYTOP...MAXWELL...PRINCETON AND PLEVNA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3479 8586 3482 8658 3499 8642 3499 8632
3511 8631 3515 8587
TIME...MOT...LOC 2130Z 265DEG 5KT 3503 8622
KULASpecial weather statement, Sep 3, 4:39 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 439 PM CDT WED SEP 3 2014 ALZ008-010-032230- MARSHALL AL-DE KALB AL- 439 PM CDT WED SEP 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MARSHALL AND SOUTHWESTERN DE KALB COUNTIES UNTIL 530 PM CDT... AT 439 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ALBERTVILLE...MOVING EAST AT 15 MPH. WINDS IN EXCESS OF 30 MPH AND INTENSE DOWNPOURS WILL OCCUR WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ALBERTVILLE...GUNTERSVILLE...CROSSVILLE...GERALDINE...LAKEVIEW... PAINTER...CHIGGER HILL...LAKE GUNTERSVILLE ST PARK...KILPATRICK AND MCVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3424 8631 3439 8631 3442 8596 3424 8597 TIME...MOT...LOC 2139Z 270DEG 13KT 3429 8628 KULA
Special weather statement, Sep 3, 5:11 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
511 PM CDT WED SEP 3 2014
ALZ008-032300-
MARSHALL AL-
511 PM CDT WED SEP 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARSHALL COUNTY
UNTIL 600 PM CDT...
AT 510 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
MCLARTY...OR 7 MILES SOUTHWEST OF ALBERTVILLE. THIS STORM WAS NEARLY
STATIONARY.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ALBERTVILLE...BOAZ...DOUGLAS...HYATT AND HORTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3417 8638 3424 8635 3424 8611 3419 8611
3418 8619 3410 8630
TIME...MOT...LOC 2210Z 086DEG 4KT 3417 8629
KULASpecial weather statement, Sep 3, 5:16 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 516 PM CDT WED SEP 3 2014 ALZ008>010-032300- MARSHALL AL-DE KALB AL-JACKSON AL- 516 PM CDT WED SEP 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARSHALL...WEST CENTRAL DE KALB AND SOUTHWESTERN JACKSON COUNTIES UNTIL 600 PM CDT... AT 516 PM CDT...DOPPLER RADAR INDICATED A BAND OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF SCOTTSBORO TO 8 MILES NORTHEAST OF GUNTERSVILLE...AND MOVING NORTHEAST AT 10 MPH. WINDS IN EXCESS OF 30 MPH AND INTENSE DOWNPOURS WILL OCCUR WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... SCOTTSBORO...HOLLYWOOD...SECTION...LANGSTON...LIM ROCK...LARKINSVILLE AND LAKE GUNTERSVILLE ST PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3440 8622 3469 8622 3473 8594 3442 8594 TIME...MOT...LOC 2216Z 243DEG 7KT 3464 8614 3441 8615 KULA
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 3:40 PM CDT | Special Weather Statement | HUN | DeKalb | 50 min |
| Sep 3, 4:39 PM CDT | Special Weather Statement | HUN | Marshall | 51 min |
| Sep 3, 5:11 PM CDT | Special Weather Statement | HUN | Marshall | 49 min |
| Sep 3, 5:16 PM CDT | Special Weather Statement | HUN | Jackson | 44 min |
| Sep 3, 5:46 PM CDT | Special Weather Statement | HUN | Madison | 29 min |
| Sep 3, 6:48 PM CDT | Special Weather Statement | HUN | DeKalb | 42 min |
Nearby
Flash Flood Warnings in Alabama, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.